This patient support community is for discussions relating to urology issues, benign prostate disease, penis curvature, cystisis, pediatric urology, prostate, sexual dysfunction and urological cancers.
Are there sometimes problems with testocerone gel?
I'm a 40 year old male. 2 months ago doctor tells me I'm healthy but slightly low testocerone. I start taking the gel
and within a few weeks I feel extremely fatigued all the time so after about 3-4 weeks I stop taking it and energy comes back. Here's the issue: a few weeks after that I wake up one morning and it burns a little when I pee. The next time I pee it only burns a slight bit and not at all since then. That's 10 days ago. No other symptoms that I know of aside from a tingling at tip of penis and a bit of pain of I push in at the pubic bone area.
My girlfriend had a uti at same time so I took some antibiotics from that. But the slight feeling at tip of
penis is still there. I did go to doctor but it will be 4 more days for tests to
come back. He tested for stds which scares me.ainly wondering if the testocerone could have messes with my prostate? Any ideas? Experiences?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.